Alert archive / Ohio / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 102, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jul 10, 2020, 5:54 PM EDT for Trumbull County, Ohio. It was in force for 30 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2020, 5:54 PM EDT (21:54 UTC)
- Expired
- Jul 10, 2020, 6:24 PM EDT
- In force
- 30 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Trumbull County, OH
The radar
The Cleveland radar (KCLE), 92 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 5:56 PM EDT | TSTM WND DMG | 1 Nw Warren, OH | TREE DOWN ON WIRES. |
| Jul 10, 5:59 PM EDT | TSTM WND DMG | 4 Ene Champion Heights, OH | SEVERAL LARGE LIMBS DOWN. |
| Jul 10, 6:10 PM EDT | TSTM WND DMG | 5 Wnw Cortland, OH | TREE DOWN ACROSS ROAD. |
| Jul 10, 6:12 PM EDT | TSTM WND DMG | 5 Se Orwell, OH | TREE DOWN ACROSS ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 9.9 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 229 J/kg
- Mixed-layer CIN
- -111 J/kg
- Mixed-layer LCL
- 1241 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
495
WUUS51 KCLE 102154
SVRCLE
OHC155-102245-
/O.NEW.KCLE.SV.W.0102.200710T2154Z-200710T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
554 PM EDT Fri Jul 10 2020
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Trumbull County in northeastern Ohio...
* Until 645 PM EDT.
* At 554 PM EDT, a severe thunderstorm was located near Leavittsburg,
or near Warren, moving northeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Warren, Niles, Cortland, Newton Falls, Lordstown, Kinsman, North
Bloomfield, Vienna Center, Hilltop, Bristolville, Leavittsburg,
Austintown, Girard, Vienna, McDonald, Mecca, Windham, Johnston,
Howland Center and Champion Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4113 8070 4113 8090 4117 8100 4126 8101
4150 8086 4150 8052 4138 8052
TIME...MOT...LOC 2154Z 207DEG 27KT 4128 8084
HAIL...<.75IN
WIND...60MPH
$$
Kahn2 follow-up statements
882
WWUS51 KCLE 102210
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
610 PM EDT Fri Jul 10 2020
OHC155-102245-
/O.CON.KCLE.SV.W.0102.000000T0000Z-200710T2245Z/
Trumbull OH-
610 PM EDT Fri Jul 10 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR CENTRAL TRUMBULL COUNTY...
At 610 PM EDT, a severe thunderstorm was located near Cortland, or 10
miles north of Warren, moving northeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Warren, Niles, Cortland, Kinsman, North Bloomfield, Bristolville,
Vienna Center, Leavittsburg, Girard, Vienna, McDonald, Mecca,
Johnston, Churchill, Howland Center, Bolindale and Champion Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4115 8068 4124 8087 4136 8094 4150 8086
4150 8052 4138 8052
TIME...MOT...LOC 2210Z 207DEG 27KT 4139 8076
HAIL...<.75IN
WIND...60MPH
$$
Kahn848
WWUS51 KCLE 102224
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
624 PM EDT Fri Jul 10 2020
OHC155-102234-
/O.CAN.KCLE.SV.W.0102.000000T0000Z-200710T2245Z/
Trumbull OH-
624 PM EDT Fri Jul 10 2020
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL TRUMBULL COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.
LAT...LON 4115 8068 4124 8087 4136 8094 4150 8086
4150 8052 4138 8052
TIME...MOT...LOC 2221Z 207DEG 27KT 4148 8070
$$
KahnWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 4:26 PM EDT, 1 hour 28 minutes earlier.
Area forecast discussion, Jul 10, 4:26 PM EDT, 1 hour 28 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
426 PM EDT Fri Jul 10 2020
.SYNOPSIS...
Low pressure will move east across southern Ontario and Lake Erie
tonight forcing a cold front east across the local area. The low
will become absorbed into the East Coast system that is moving
north. A trough will linger back southwest across the local area
Saturday night into Sunday night. High pressure will build east over
the area Monday through Tuesday. A warm front will move northeast
across the local area Tuesday night.
&&
.NEAR TERM /THROUGH SATURDAY NIGHT/...
Ongoing convection continues to affect the local area at this time.
Some reports of strong thunderstorm winds in excess of 50 knots and
wind damage have been reported with the strongest storms. Expecting
this convection to continue to advance east in the bands this
afternoon and evening. A wave of low pressure is expected to move
east across southern Ontario, Canada and Lake Erie tonight. This
feature will force a cold front east across the region tonight. Wrap
around moisture associated with the low pressure system will keep a
lingering threat of showers and thunderstorms over the eastern half
of the forecast area overnight. Some improvement in conditions will
take place in the west well behind the cold front. The low is
expected to move northeast out of the area Saturday morning and
become absorbed in the East Coast system. A trough of low pressure
will move south across the area Saturday night into the area. This
feature will have a fairly strong positive vorticity maximum move
east into the area Saturday as it rounds the upper level trough over
the area. Another weak area of positive vorticity will move into the
local area Saturday night as weak upper level ridging begins to move
into the region. Will keep a mention of showers and thunderstorms
Saturday in the eastern half of the area with the low pressure
system and a minimal chance in the far west. The trough could bring
a minimal chance for showers and thunderstorms to the area Saturday
night. Otherwise, the big story right now is the cooler
temperatures. Thanks to the cold fronts, temperatures will settle
back into the upper 60s to lower 70s for one more night tonight and
then highs Saturday into the upper 70s east and upper 80s west.
Cooler temperatures in the east a result of the rain and cloud
threat. Lows Saturday night in the lower to middle 60s.
&&
.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
Upper level trough will dominate the eastern United States Sunday
through Monday night. Then, upper level ridge will begin to build
east into the area by late Monday night. A vigorous positive
vorticity maximum is expected to move east into the area Sunday with
associated moisture. This feature along with the surface cold front
will bring an increasing threat for showers and thunderstorms to the
area during the day Sunday. As the surface trough pulls out to the
east, surface high pressure will begin to move into the region
Monday and be centered over the area by Monday night. However, due
to the upper level support and residual moisture, can't rule out a
chance for some showers and thunderstorms; especially in the
afternoon Monday. Highs during the period will be in the upper 70s
to lower 80s and lows in the upper 50s to lower 60s in the cold air
advection ahead of the high pressure center.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
Upper level troughiness will eventually exit to the east Tuesday as
upper level ridge builds into the region Tuesday night. The surface
high pressure will shift east allowing a warm front to lift
northeast across the region Tuesday night. This will set-up the
area for another potential for excessive heat heading into the
middle and late part of the week. Temperatures initially will be in
the upper 70s east and middle 80s west Tuesday warming to the upper
80s east and lower 90s west Wednesday. Further warming will take
place Thursday as the best surge of warm air arrives from the
southern Plains states. Highs Thursday will be in the lower to
middle 90s and slightly warmer Friday. Lows through the period will
be in the upper 50s east to middle and upper 60s west Tuesday night,
middle 60s east to lower 70s west Wednesday night, and upper 60s
east to lower and middle 70s west.
&&
.AVIATION /18Z Friday THROUGH Wednesday/...
Thunderstorm activity was ongoing over Indiana this morning and
produced outflow boundaries. These outflows pushed east and
became the focusing mechanism for the development of showers and
thunderstorms over the western portions of the area. Other
showers and thunderstorms developed over the east as instability
increased during the morning hours. Activity became widespread
across the area this afternoon producing some severe
thunderstorm wind gusts and very heavy rain. Ceilings locally
under the thunderstorms down around 1500 feet or briefly lower
expected. Otherwise, where thunderstorms are not occurring,
expecting mainly VFR conditions this afternoon. A wave of low
pressure will move east across the area tonight forcing a cold
front across the area. Moisture associated with the low pressure
system will move east into the area as well and the threat for
showers and thunderstorms will linger across the eastern half of
the forecast area late tonight into tomorrow morning. Otherwise,
expecting VFR conditions to spread from west to east during the
morning tomorrow. Winds will shift to west-north with the
passage of the cold front. Otherwise, southwest flow will be the
rule through the night.
Outlook...Non-VFR could linger across portions of northeast Ohio
and northwest Pennsylvania through Saturday night and all areas
Sunday. Non-VFR possible Wednesday.
&&
.MARINE...
A cold front will be moving east across the lake tonight and this
will cause gradient to tighten up tomorrow. Expecting winds to
shift to the northwest at 15 to 20 knots and this will result in
waves of 3 to 6 feet during the day Saturday. Therefore, a small
craft advisory has been issued for the lake. Will likely need a
beach hazards statement for the same period due to the rip current
potential. Otherwise, winds will slowly diminish Saturday night
into Sunday. Northwest flow will persist into Monday and then as
warm front lifts northeast of the area Tuesday night, flow will
shift around to the southwest at 10 knots or less.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory from 10 AM to 10 PM EDT Saturday for
LEZ148-149.
Small Craft Advisory from midnight tonight to noon EDT
Saturday for LEZ142-143.
Small Craft Advisory from 4 AM to 10 PM EDT Saturday for
LEZ144>147.
&&
SYNOPSIS...Lombardy
NEAR TERM...Lombardy
SHORT TERM...Lombardy
LONG TERM...Lombardy
AVIATION...Lombardy
MARINE...LombardyHazardous weather outlook, Jul 10, 3:19 PM EDT, 2 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 319 PM EDT Fri Jul 10 2020 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-111930- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie- 319 PM EDT Fri Jul 10 2020 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...This afternoon and tonight. Strong to severe thunderstorms with damaging winds are expected this afternoon and evening. Skywarn spotters are asked to report severe weather events and damage to the National Weather Service. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-111930- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 319 PM EDT Fri Jul 10 2020 This Hazardous Weather Outlook is for central Lake Erie, eastern Lake Erie and western Lake Erie. .DAY ONE...This afternoon and tonight. Strong to severe thunderstorms are expected to affect the waters of Lake Erie this afternoon and evening. Strong thunderstorm winds are expected with the thunderstorms. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 10, 4:57 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Cleveland OH
457 PM EDT Fri Jul 10 2020
OHZ022-032-033-102200-
Portage-Stark-Mahoning-
457 PM EDT Fri Jul 10 2020
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
PORTAGE...MAHONING AND NORTHEASTERN STARK COUNTIES...
At 457 PM EDT, strong thunderstorms were clustered over Alliance, or
13 miles west of Salem, moving northeast at 25 mph.
Wind gusts up to 50 mph and half inch hail are possible with this
storm.
Locations impacted include...
Youngstown, Salem, Boardman, Alliance, Canfield, Sebring, Austintown,
Ellsworth, Craig Beach, Beloit, Deerfield, Limaville, North Jackson,
Berlin Center, Maple Ridge, Maximo, Greenford and Mineral Ridge.
If outdoors, consider seeking shelter inside a building.
LAT...LON 4089 8126 4117 8100 4113 8099 4113 8062
4090 8076 4090 8082 4093 8083 4093 8089
4090 8090 4090 8108 4078 8109
TIME...MOT...LOC 2057Z 221DEG 21KT 4090 8111
KahnSpecial weather statement, Jul 10, 4:59 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Cleveland OH
459 PM EDT Fri Jul 10 2020
OHZ012-102200-
Lake-
459 PM EDT Fri Jul 10 2020
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT LAKE COUNTY...
At 459 PM EDT, strong thunderstorms were clustered over Willowick,
moving northeast at 25 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Painesville, Willowick, Fairport Harbor, Euclid, Mentor, Willoughby,
Eastlake, Madison, Perry, Timberlake, Lakeline, Wickliffe, Richmond
Heights, Willoughby Hills, Mentor-On-The-Lake, Kirtland, North Perry,
Kirtland Hills, Waite Hill and Grand River.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4172 8100 4172 8110 4164 8111 4164 8129
4157 8130 4157 8149 4164 8149 4171 8139
4176 8129 4176 8123 4181 8113 4185 8100
TIME...MOT...LOC 2059Z 228DEG 21KT 4160 8147
KahnLocal storm report, Jul 10, 5:08 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
508 PM EDT FRI JUL 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 PM WATER SPOUT 2 NNE SANDUSKY 41.49N 82.69W
07/10/2020 LEZ144 OH PUBLIC
WEAK WATERSPOUT NEAR CEDAR POINT.
&&Special weather statement, Jul 10, 5:27 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Cleveland OH
527 PM EDT Fri Jul 10 2020
OHZ023-102230-
Trumbull-
527 PM EDT Fri Jul 10 2020
...A STRONG THUNDERSTORM WILL AFFECT TRUMBULL COUNTY...
At 527 PM EDT, a strong thunderstorm was located near Newton Falls,
or 11 miles southwest of Warren, moving northeast at 30 mph.
Wind gusts up to 50 mph are possible with this storm.
Locations impacted include...
Warren, Niles, Cortland, Newton Falls, Lordstown, Kinsman,
Bristolville, Vienna Center, Hilltop, Leavittsburg, Girard, Vienna,
McDonald, Mecca, Johnston, Orangeville, South Canal, Howland Center,
Bolindale and Turnpike Interchange.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4113 8076 4113 8099 4129 8100 4150 8083
4150 8052 4133 8052
TIME...MOT...LOC 2127Z 212DEG 26KT 4111 8094
KahnLocal storm report, Jul 10, 5:30 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
530 PM EDT FRI JUL 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM TSTM WND DMG 5 NW WAYNE 41.35N 83.53W
07/10/2020 WOOD OH LAW ENFORCEMENT
TREES DOWN. TIME ESTIMATED VIA RADAR.
&&
ANMLocal storm report, Jul 10, 5:35 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
535 PM EDT FRI JUL 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0301 PM MARINE TSTM WIND 3 WNW VERMILION 41.43N 82.36W
07/10/2020 M39 MPH LEZ145 OH MESONET
34 KNOT WIND GUST. MESONET STATION XVRM
VERMILION.
&&The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 8:14 PM EDT | Special Weather Statement | CLE | Geauga | 46 min |
| Jul 9, 8:39 PM EDT | Special Weather Statement | CLE | Erie, Huron | 36 min |
| Jul 10, 11:54 AM EDT | Special Weather Statement | CLE | Cuyahoga | 36 min |
| Jul 10, 12:29 PM EDT | Severe Thunderstorm Warning | CLE | Hancock | 61 min |
| Jul 10, 12:31 PM EDT | Special Weather Statement | CLE | Lucas, Wood | 29 min |
| Jul 10, 12:39 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Wood | 66 min |
| Jul 10, 12:43 PM EDT | Special Weather Statement | CLE | Marion, Wyandot | 32 min |
| Jul 10, 12:46 PM EDT | Special Weather Statement | CLE | Knox, Morrow | 44 min |
| Jul 10, 12:50 PM EDT | Severe Thunderstorm Warning | CLE | Marion | 40 min |
| Jul 10, 1:02 PM EDT | Special Weather Statement | CLE | Mahoning | 28 min |
| Jul 10, 1:05 PM EDT | Severe Thunderstorm Warning | CLE | Knox, Morrow | 55 min |
| Jul 10, 1:15 PM EDT | Special Marine Warning | CLE | 90 min | |
| Jul 10, 1:19 PM EDT | Special Weather Statement | CLE | Seneca | 41 min |
| Jul 10, 1:26 PM EDT | Special Weather Statement | CLE | Trumbull | 64 min |
| Jul 10, 1:27 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Hancock, Seneca, Wyandot | 63 min |
| Jul 10, 1:31 PM EDT | Severe Thunderstorm Warning | CLE | Trumbull | 44 min |
| Jul 10, 1:32 PM EDT | Special Weather Statement | CLE | Mahoning | 58 min |
| Jul 10, 1:35 PM EDT | Special Marine Warning | CLE | 115 min | |
| Jul 10, 1:43 PM EDT | Special Weather Statement | CLE | Lucas, Ottawa, Sandusky, Seneca | 62 min |
| Jul 10, 1:51 PM EDT | Areal Flood Advisory | CLE | Trumbull | 3 hr |
| Jul 10, 1:53 PM EDT | Severe Thunderstorm Warning | CLE | Ottawa, Sandusky | 52 min |
| Jul 10, 2:02 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron, Seneca | 58 min |
| Jul 10, 2:06 PM EDT | Special Weather Statement | CLE | Ashtabula, Lake | 54 min |
| Jul 10, 2:18 PM EDT | Flash Flood Warning | CLE | Trumbull | 2 hr |
| Jul 10, 2:26 PM EDT | Areal Flood Advisory | CLE | Ottawa, Sandusky | 109 min |
| Jul 10, 2:32 PM EDT | Special Weather Statement | CLE | Crawford, Marion, Wyandot | 28 min |
| Jul 10, 2:45 PM EDT | Severe Thunderstorm Warning | CLE | Lorain | 40 min |
| Jul 10, 2:50 PM EDT | Special Marine Warning | CLE | 98 min | |
| Jul 10, 2:59 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Marion, Morrow | 46 min |
| Jul 10, 3:09 PM EDT | Special Weather Statement | CLE | Huron | 66 min |
| Jul 10, 3:14 PM EDT | Severe Thunderstorm Warning | CLE | Huron, Seneca | 34 min |
| Jul 10, 3:32 PM EDT | Severe Thunderstorm Warning | CLE | Knox, Morrow | 58 min |
| Jul 10, 3:33 PM EDT | Special Marine Warning | CLE | 87 min | |
| Jul 10, 3:40 PM EDT | Small Craft Advisory | CLE | 30 hr | |
| Jul 10, 4:28 PM EDT | Special Weather Statement | CLE | Stark | 47 min |
| Jul 10, 4:47 PM EDT | Special Weather Statement | CLE | Cuyahoga | 28 min |
| Jul 10, 4:57 PM EDT | Special Weather Statement | CLE | Mahoning | 63 min |
| Jul 10, 4:59 PM EDT | Special Weather Statement | CLE | Lake | 61 min |
| Jul 10, 5:03 PM EDT | Special Marine Warning | CLE | 61 min | |
| Jul 10, 5:18 PM EDT | Special Marine Warning | CLE | 48 min | |
| Jul 10, 5:27 PM EDT | Special Weather Statement | CLE | Trumbull | 63 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.